Nonlinear inverse problem for identifying a coefficient of the lowest term in hyperbolic equation with nonlocal conditionsGalina Yu Mehdiyeva; Yashar T. Mehraliyev; Elvin Azizbayov;
In this paper, a nonlinear inverse boundary value problem for the second-order hyperbolic equation with nonlocal conditions is studied. To investigate the solvability of the original problem, we first consider an auxiliary inverse boundary value problem and prove its equivalence (in a certain sense) to the original problem. Then using the Fourier method and contraction mappings principle, the existence and uniqueness theorem for auxiliary problem is proved. Further, on the basis of the equivalency of these problems the existence and uniqueness theorem for the classical solution of the considered inverse coefficient problem is proved for the smaller value of time.
Vol. 24 (2023), No. 1, pp. 263-278